# SDR CA011210015

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727243
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Key
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PUSH BACK,  NR 2 BRAKE LOCKED UP.  NR 2 MAIN WHEEL INSIDE WHEEL RIM BRAKE KEYS FOUND BROKEN.  NR 2 MAIN WHEEL ASSY AND NR 2 BRAKE ASSY. REPLACED.  AWAITING OVERHAUL SHOP FINDINGS ON EACH COMPONENT FOR PROBABLE CAUSE.
